# SDR IPXA2025050588745

- Difficulty date: January 14, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N324UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27750
- Aircraft time: 67,104 hours, 22,663 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Part number: 146T121718
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUT OUT DAMAGED SECTION OF LOWER TEE CHORD ON FRAME AT STA 1439 PART REPLACED ON REM-13.
